# SDR EISA98310

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, NR 5 SLAT WAS FOUND CRACKED AT NR 5 AND NR 9 RIBS FROM INBOARD END.  FABRICATED DOUBLER REPAIRS PER SRM 51-50-2 AND INSTALLED PER SRM 57-20-3.  (M)
